# SDR SIMA991614

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPSI13
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4265 - LEFT WING EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK NR 4.  OPERATIONAL CHECK GOOD.  (X)
